Stability Analysis of $M_{4}\times S^2 \times S^2$ in the Enistein Maxwell System

Publisher
Amer Physical Soc
Issue Date
1986
Language
ENG
Citation

PHYSICAL REVIEW D, v.33, no.2, pp.477 - 483

ISSN
1550-7998
URI
http://hdl.handle.net/10203/62541
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 120
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 4 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0